# SDR DLM88070466

- Difficulty date: April 13, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 47,735 hours, 37,307 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Balance Weight
- Part number: 5919752505
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON BALANCE TIP OF LEFT ELEVATOR INBOARD FACE.  PERMANENT REPAIR ACCOMPLISHED BY REPLACING THE BALANCE TIP FOLLOWING INSTRUCTIONS AND RECOMMENDATIONS CONTAINED IN DWG 5910412.
